# SDR QXEA2017050200338

- Difficulty date: April 28, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 37,517 hours, 39,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS X 116-136 STR 24L, 25L, & 26L HAVE CORRODED FASTENERS. REMOVED CORRODED RIVETS REF SRM 51-42-05 REPAIR-01. INSTALLED NEW RIVETS REF SRM 51-42-05 REPAIR-01. RESTORED PRIMER & TOP COAT TO INTERIOR FROM REF SRM 51-25-10 REPAIR-01 REF SRM 51-25-25 REPAIR-01. RESTORED TOP COAT TO EXTERIOR SKIN AT STA 116-136 STR 24L, 25L, 26L PER SRM 51-25-25-02-01.
